Couldn't find what you looking for?

TRY OUR SEARCH!

OMG, I'm freaking out! I started a new birh control 4 days ago and got a rash yesterday. Since then it's spread to my neck, ears and stomach. I'm scared. When I went to the doctor he said I have to wait to see a dermatologist which could be weeks if not months. I'm going to get benadryl now. Did anything else work???

Reply

Loading...


I took Next Choice One Dose morning after pill and a few hours after taking it, i noticed a rash, which looked like hives to me, all over my right arm... it has now spread to my other arm near the elbows and also on my cheek!
Reply

Loading...

I took Plan B and with in two days of taking the pill i got a rash on my breast. i honestly sacred because i cant find anythiing on it. 

 

Reply

Loading...


Had your rash ever gotten better and if so, with treatment or without treatment?
Reply

Loading...

How long did it take for your rashes to go away?
Reply

Loading...

I have the same problem! I began to have itchy skin after taking the morning after pill a week ago!

How long did the rash/itchy skin last for? Did any medication work??

Reply

Loading...

WOW, I HAVE THE SAME PROBLEM, I STARTED WITH LITTLE BUMPS ON MY SHOULDERS, AND NOW IT SPREADED TO MY ARMS, IT IS EXTREMEL ITCHY, AND IT JUST KEEPS FLARING UP..LOOKS LIKE ALOT OF TINY RED BUMPS, GOT WORSE WHEN I SCRATCHED IT... I HOPE IT GOES AWA SOON 

Reply

Loading...

Omg mine rash looks just like giant mosquiti bites all over my body! i wasnt sure if this is normal or some allergic reaction. i was wondering if i sgould just let it clear on its own
Reply

Loading...

Dont freak out ladies! these side effect are more common than u think. the exact same thing happened to me. large mosquiti bite like sores covered my body from head to toe literally! benadryl was a big help. I went to the docors andvthey gave me a steroid which stopped it within a few days.
Reply

Loading...

I took the plan b and i was freaking out do u know do they prescripe for the rash cuz i saw my arms and i have a rash ?
Reply

Loading...

Wow. Same thing happen to me. I took it and about a week later I had a horrible itchy rash on my cheeks and chin causing scaly and very dry skin. My period is 1 week early.
Reply

Loading...

I know this was a year ago, but did you ever figure out what it was? I'm experiencing something similar
Reply

Loading...

Did they look like little ant bites?
Reply

Loading...

I took a plan B and got a red spot on my leg a couple days later, then another one, then another one. And now i have a whole bunch of them. And i am freaking out. Some are flat, some are bumpy, they don't itch. It's just a lot of them all over my body but face so far and thanx god. Called dermatologist amd she can see me only in a week.... Gotta try benadril. Hope ot will help.
Reply

Loading...

Hi, I know this was a year ago but I'm wondering if you got answers from the doctor? I'm going through the same thing. I took plan B on Sunday night and started noticing hives a few days later. They are spreading and moving all around my body. It's been 4 days with the hives.
Reply

Loading...